Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 359, NWS San Francisco Bay Area, CA

November 17, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Nov 17, 2011, 2:33 PM PST. It took effect at Nov 18, 2011, 3:00 PM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2011, 2:33 PM PST (22:33 UTC)
In effect from
Nov 18, 2011, 3:00 PM PST
Expired
Nov 18, 2011, 9:07 PM PST
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WHUS76 KMTR 172233
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
233 PM PST THU NOV 17 2011

PZZ570-180645-
/O.NEW.KMTR.SC.Y.0359.111118T2300Z-111119T0500Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
233 PM PST THU NOV 17 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 9 PM PST FRIDAY.



* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP
  NORTH OF POINT REYES FRIDAY AFTERNOON THROUGH FRIDAY EVENING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-180500-
/O.CON.KMTR.SC.Y.0358.000000T0000Z-111118T0500Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
233 PM PST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-180500-
/O.CON.KMTR.SC.Y.0358.000000T0000Z-111118T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
233 PM PST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
506 
WHUS76 KMTR 180503
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
903 PM PST THU NOV 17 2011

PZZ575-181100-
/O.EXP.KMTR.SC.Y.0358.000000T0000Z-111118T0500Z/
/O.NEW.KMTR.SC.Y.0360.111118T0503Z-111118T1100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
903 PM PST THU NOV 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE UNTIL
  3 AM FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-181100-
/O.EXP.KMTR.SC.Y.0358.000000T0000Z-111118T0500Z/
/O.NEW.KMTR.SC.Y.0360.111118T0503Z-111118T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
903 PM PST THU NOV 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE UNTIL
  3 AM FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-181315-
/O.CON.KMTR.SC.Y.0359.111118T2300Z-111119T0500Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
903 PM PST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
FRIDAY. 

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP 
  NORTH OF POINT REYES FRIDAY AFTERNOON THROUGH FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
878 
WHUS76 KMTR 181043
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
243 AM PST FRI NOV 18 2011

PZZ540-181845-
/O.EXA.KMTR.SC.Y.0359.111118T2300Z-111119T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
243 AM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PST THIS EVENING. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS
  AFTERNOON AND EVENING.

* WAVES: NW SWELL WILL INCREASE TO 9 TO 12 FEET AT 15 SECONDS THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-181845-
/O.EXT.KMTR.SC.Y.0360.000000T0000Z-111119T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
243 AM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS
EVENING. 

* WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THIS
  EVENING.

* WAVES: NW SWELL WILL INCREASE 9 TO 13 FEET AT 15 SECONDS THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-181845-
/O.EXT.KMTR.SC.Y.0360.000000T0000Z-111119T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
243 AM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS
EVENING. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH
  THIS EVENING.

* WAVES: NW SWELL WILL INCREASE TO 6 TO 9 FEET AT 15 SECONDS THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-181845-
/O.CON.KMTR.SC.Y.0359.111118T2300Z-111119T0500Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
243 AM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PST THIS EVENING. 

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP
  THIS AFTERNOON EVENING AND EVENING.

* WAVES: NW SWELL WILL INCREASE TO 10 TO 15 FEET AT 15 SECONDS THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
152 
WHUS76 KMTR 181632
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
832 AM PST FRI NOV 18 2011

PZZ570-190045-
/O.CON.KMTR.SC.Y.0359.111118T2300Z-111119T0500Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
832 AM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP 
  THIS AFTERNOON EVENING AND EVENING. 

* WAVES: NW SWELL WILL INCREASE TO 10 TO 15 FEET AT 15 SECONDS 
  THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-190045-
/O.CON.KMTR.SC.Y.0359.111118T2300Z-111119T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
832 AM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL DEVELOP THIS 
  AFTERNOON AND EVENING. 

* WAVES: NW SWELL WILL INCREASE TO 9 TO 12 FEET AT 15 SECONDS 
  THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-190045-
/O.CON.KMTR.SC.Y.0360.000000T0000Z-111119T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
832 AM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

* WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  THIS EVENING. 

* WAVES: NW SWELL WILL INCREASE 9 TO 13 FEET AT 15 SECONDS THIS 
  AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-190045-
/O.CON.KMTR.SC.Y.0360.000000T0000Z-111119T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
832 AM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE 
  THROUGH THIS EVENING. 

* WAVES: NW SWELL WILL INCREASE TO 6 TO 9 FEET AT 15 SECONDS 
  THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
562 
WHUS76 KMTR 182242
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
242 PM PST FRI NOV 18 2011

PZZ570-190645-
/O.EXT.KMTR.SC.Y.0359.111118T2300Z-111120T1100Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
242 PM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THIS EVENING.
 
* WAVES: NW SWELL WILL INCREASE TO 13 TO 17 FT WITH A PERIOD OF 15
  TO 17 SECONDS AND CONTINUE THROUGH EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-190645-
/O.EXT.KMTR.SC.Y.0359.111118T2300Z-111119T2300Z/
POINT ARENA TO POINT REYES TO 10 NM-
242 PM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SATURDAY...

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THIS EVENING.

* WAVES: NW SWELL WILL INCREASE TO 12 TO 16 FT AT 15 TO 16 SECONDS
  AND WILL CONTINUE THROUGH SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-190645-
/O.EXT.KMTR.SC.Y.0360.000000T0000Z-111120T1100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
242 PM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH 
  THIS EVENING. 

* WAVES: NW SWELL WILL INCREASE TO 11 TO 15 FT AT 15 TO 16 SECONDS
  AND INCREASE UNTIL EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-190400-
/O.CON.KMTR.SC.Y.0360.000000T0000Z-111119T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
242 PM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE 
  THROUGH THIS EVENING. 

* WAVES: NW SWELL WILL INCREASE TO 9 TO 12 FT AT 16 SECONDS AND
  WILL CONTINUE THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
166 
WHUS76 KMTR 190507
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
907 PM PST FRI NOV 18 2011


PZZ570-191315-
/O.CAN.KMTR.SC.Y.0359.000000T0000Z-111120T1100Z/
/O.NEW.KMTR.SW.Y.0014.111119T0507Z-111119T2300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
907 PM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM
PST SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM
PST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WAVES: NW SWELL WILL INCREASE TO 14 TO 17 FT WITH A PERIOD OF 15
  TO 17 SECONDS AND CONTINUE THROUGH SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER
VESSELS.

&&

$$

PZZ540-191315-
/O.CAN.KMTR.SC.Y.0359.000000T0000Z-111119T2300Z/
/O.NEW.KMTR.SW.Y.0014.111119T0507Z-111119T2300Z/
POINT ARENA TO POINT REYES TO 10 NM-
907 PM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM
PST SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM
PST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WAVES: NW SWELL WILL INCREASE TO 13 TO 16 FT AT 15 TO 16
  SECONDS AND WILL CONTINUE THROUGH SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER
VESSELS.

&&

$$

PZZ575-191315-
/O.CAN.KMTR.SC.Y.0360.000000T0000Z-111120T1100Z/
/O.NEW.KMTR.SW.Y.0014.111119T0507Z-111119T2300Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
907 PM PST FRI NOV 18 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM
PST SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM
PST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WAVES: NW SWELL WILL INCREASE TO 13 TO 15 FT AT 15 TO 16 SECONDS
  THROUGH SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER
VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 1:54 PM PST, 39 minutes earlier.

Area forecast discussion, Nov 17, 1:54 PM PST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
154 PM PST THU NOV 17 2011

.DISCUSSION...AS OF 2:00 PM PST THURSDAY...SEVERAL FORECAST ISSUES
TO DEAL WITH IN NEAR...SHORT AND LONG RANGE IN TERMS OF PRECIP
CHANCES.

SHORT TERM...INITIAL COLD FRONTAL BOUNDARY IS CURRENTLY MOVING
INTO THE NORTH BAY AT THIS HOUR. AS EXPECTED THIS INITIAL BOUNDARY
IS FAIRLY DRY WITH MOST SHOWER ACTIVITY STILL CONFINED FROM
MENDOCINO COUNTY NORTHWARD. AHEAD OF THIS SYSTEM ONSHORE WINDS HAVE
INCREASED WITH A STRATUS PUSH INTO SF BAY WITH HIGH CLOUDS
APPROACHING FROM THE NORTH. WILL KEEP SLIGHT CHANCE OF SHOWERS
TONIGHT MAINLY FOR THE NORTH BAY.

SECONDARY BOUNDARY WITH UPPER LEVEL SUPPORT WILL WORK INTO NORTHERN
CALIFORNIA ON FRIDAY...USHERING IN AN EVEN COLDER AIRMASS. SHOWERS
SHOULD BECOME MORE NUMEROUS THROUGH THE DAY FROM THE NORTH BAY
COUNTIES SOUTHWARD THROUGH MONTEREY BAY REGION. QPF NUMBERS ON
AVERAGE AROUND 0.10 WITH BREEZY NW WINDS.

SHOWERS WILL BE ON THE WANE FRIDAY EVENING AFTER A COOL FRIDAY
AFTERNOON. LEFTOVER BOUNDARY LAYER MOISTURE WILL LEAD TO FOG
DEVELOPMENT IN THE VALLEYS INTO SATURDAY MORNING BUT NOT EXPECTING
TOO MUCH FROST THREAT.

BIG QUESTION OF THE DAY HAS THEN DEALT WITH THE SATURDAY NIGHT
INTO SUNDAY SYSTEM. THE NAM AND GFS MODELS TRENDED MUCH DRIER THE
LAST 24 HOURS AND KEPT THE MAIN LOW AND ASSOCIATED RAINFALL
OFFSHORE. THE ECMWF HAS DEVIATED LITTLE AND BRINGS THE CORE OF THE
LOW AND RAINFALL OVER THE DISTRICT...FOCUSED MOST HEAVILY FROM
SANTA CRUZ MOUNTAINS SOUTHWARD THROUGH COASTAL MONTEREY COUNTY
OVERNIGHT SATURDAY INTO SUNDAY MORNING. THE CANADIAN MODEL (GEM)
IS CLOSER TO THE ECMWF THAN THE GFS AND FORECAST WILL TREND WITH
THE WETTER MODEL SOLUTIONS AND THE CNRFC QPF. THIS EVENT IS VERY
SIMILAR TO THE VETERANS DAY RAIN AROUND HERE WHEN THE NAM/GFS
MODELS DEPICTED A DRY SCENARIO WHILE THE ECMWF BROUGHT THE MAIN
FRONTAL BOUNDARY ONSHORE. WILL HOLD ONTO THE WET FORECAST THAT
WE'VE HAD OUT BUT WILL BE INTERESTING TO WATCH THE VERIFICATION OF
THE EVENT.

ANY PRECIP WINDS DOWN BY SUNDAY AFTERNOON...EXCEPT LINGERING
SHOWERS FAR SOUTHERN MONTEREY COUNTY. MOSTLY CLEAR WITH PATCHY
VALLEY FOG SUNDAY NIGHT. FORECAST REMAINS DRY WITH SEASONABLE
TEMPS MONDAY AND TUESDAY.

THE SYSTEM FOR NEXT WEDS/THURS IS LOOKING WEAKER THAN IT DID 24-36
HOURS AGO BUT A CHANCE OF RAIN FOR THE WEDS/THURS IS STILL
DEPICTED BY THE MODELS...JUST NOT THE HEAVY PRECIP THAT WAS
PROGGED IN EARLIER RUNS. WOULD EXPECT TO SEE LARGE RUN TO RUN
MODEL CHANGES WITH THE ECMWF NOW SHOWING A VERY STRONG RIDGE
POSSIBLE IN THE 8-10 DAY TIME FRAME.

&&

.AVIATION...AS OF 9:30 AM PST THURSDAY...LOW CONFIDENCE FORECAST
AS RESIDUAL BOUNDARY LAYER MOISTURE LINGERS IN NW FLOW. PATCHY LOW
CLOUDS WILL LINGERING THIS MORNING AS FRONTAL BOUNDARY APPROACHES
FROM THE NW. MODEL GUIDANCE KEEPS A RATHER PESSIMISTIC OUTLOOK
WITH CIGS PRETTY SOLID THROUGH TOMORROW. A RE-ENFORCING BOUNDARY
WILL BRING A BETTER CHC FOR PRECIP AND LOW CIGS TOMORROW AFTERNOON.

VICINITY OF KSFO...WILL KEEP CIGS LINGERING THROUGH 19Z WITH CIGS
1000-1500 FT. WILL HAVE TO KEEP AN EYE ON CLOUDS NEAR PT REYES
DRIFTING TO THE SE TO SEE IF THEY IMPACT THE BAY LATER THIS
AFTERNOON. OTHERWISE...WILL DOWNPLAY PRECIP CHC INITIALLY THROUGH
12Z. BETTER CHC FOR LOWERED CIGS AND PRECIP LATER FRIDAY
AFTERNOON.

KSFO BRIDGE APPROACH...CIGS INITIALLY SIMILAR TO SFO 1000-1500
FT...BUT RECENT SAT TRENDS SHOW SOME CLEARING N TO S. CAMS STILL
SHOW LINGERING CLOUDS OVER THE APPROACH AS WELL.

MONTEREY BAY AREA TERMINALS...PATCHY DENSE FOG CONTINUES TO IMPACT
THE MONTEREY BAY AREA. EXPECT THE FOG TO LINGER FOR THE NEXT HOUR
OR TWO. THE CIGS SHOULD LIFT THIS AFTERNOON TO VFR CONDITIONS.
LOWERING CIGS WILL RETURN AFTER 02Z WITH A CHC OF LIGHT RAIN.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 9 PM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 9 PM

&&

PUBLIC FORECAST: RWW
AVIATION/MARINE: MM

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.